Jump to content

Search the Community

Showing results for tags 'aripiprazol'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hey everyone, i am very new to this site, i guess this is my introductory post, hope to do it right, would love to taper off zoloft 100 mg and aripiprazol 5 mg, but this site says not to do so if you have self-management problems. I have procrastination problems, which made me really sad, suicidally so, which is why i had meds in the first place. Any tips and techniques how to stop that for good are greatly appreaciated. Also general support is welcome, i have supportive mom and dad but i am scared of burdening them. Also if you tapered off this drugs specifically, tell me how to start, how to cope and what to tell my psychiatrist if anything. Sorry for any mistakes, i am new to this site and English is not my first language. Also I am confused about how to add a signature, and can I leave out the years and, as I have memory problems and confirming my history can take some time? Thank you
  2. Hi I'll start by telling that I never wanted to take psychiatric drugs. But when I was hospitalized for "major depression and dissociation" they put me on this tragic road. After that life was never really life for me again. I am currently taking quetiapine 50 mg at night, because my NS is so damaged I almost don't sleep naturally. This apparently lets me sleep from 3 to 6 hours most nights. I don´t know how I would withdraw from this as not sleeping is the one torture I (and anyone) cannot withstand. The reason I'm writing now here, is I'm currently going to a psychiatrist (who works with Open Dialogue), he says I would be benefited by taking more drugs and does not acknowledge the adverse effects as being worrisome ("the people who get damaged are the ones on high doses for a long time"). My situation is so bad that he says they would reduce suffering and somehow allow me to do things to get well. But I can´t believe this, and I'm frightened and know that I'm probably stepping into conditions I nor my NS can take. 7/6/21 he gave me escitalopram 10 mg (to go up to 20) and aripiprazol 5 mg (to go up to 10) "switch the quetiapine for the aripiprazol". The first night I took this I vomited twice and did not sleep at all. I thought it was a mistake to just stop the quetiapine, told him and he said ok, it seems to help you sleep, we'll reduce it gradually (which is likely a month or less, as he's adviced before) Next day took the escitalopram earlier to divide the hit on the stomach and soon as I took the rest, vomited again. He was unalarmed of course, said the system has to get used to it and told to take aripiprazol in the morning, and later the others. Yesterday hours after the morning, on the street felt the same sensation as I was gonna vomit, but tried to avoid it and walked. I felt burning heat in the chest and stomach and then waves of freezing cold in my head too. It passed. I didn't take the rest and don´t want to. I don´t know what to do and how to tell him this is wrong and likely going to harm. I feel the more side effects I have to endure and then the effects I'll just turn into a complying thing "dealing" with all this, until I can´t take anymore, once again, but this time with a hardly functioning NS and already destroyed life experience. I'd appreciate if you can give me an honest opinion about the danger of taking these drugs. And maybe a suggestion of something well articulated I can give him to read to maybe start seriously considering the inhuman experiences these substances put us through, not only in high doses. Thank you for reading, it ended up quite long. I hope you are finding some wellbeing and meaning, take care.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy